# SDR USAA2014100900011

- Difficulty date: October 6, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 14,151 hours, 7,217 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175505200
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CHECK 1883 FLOORING SPONGY IN AFT GALLEY NEAR FLIGHT ATTENDANTS JUMP SEATS BOTH LT & RT SIDES.  REPLACED FLOOR PANEL 261DF IAW AMM 20-25-16.
